MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60729393
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particles at this time; however, the products are scheduled to return to bayer for a full evaluation.Once the evaluation is completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the following: after opening several arterion disposable syringe kits and upon inspection, they noticed the presence of fine white particles around the syringes as well as the quick fill tubes (qft).The customer elected not to use the syringe kits.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer product analysis received and examined 2 returned syringe kits.Visual examination confirmed the presence of a fine, white powdery substance that was concentrated near the drop front alignment key on the neck of the syringes.Traces of the white powdery substance were also observed within the polystyrene trays.Further examination of the polystyrene trays found abrasions where the syringes came in contact with the tray.Examination of retained samples for this lot number did not confirm the presence of the reported white powdery substance.Product analysis determined that most likely during shipping/handling, the movement of the syringes against the polystyrene tray caused material to flake off and settle within the disposable kit.A review of complaint history found that the subject complaint is the only complaint reported against this lot number.A 12 month review of complaint history determined the complaint rate to be 1.9 complaints per million (cpm).

Brand Name
150 FASTURN SYRINGE KIT W/QFT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7117715
Report Number2520313-2017-00081
Device Sequence Number1799211
Product Code DXT
UDI-Device Identifier00616258007847
UDI-Public(01)00616258007847(11)170503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Model Number60729393
Device Catalogue NumberART 700 SYR
Device Lot Number8405541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1